MathSciNet Relay Station
MathSciNet bibliographic data
MR26238 (10,126d) 46.3X
Whitney, Hassler On ideals of differentiable functions. Amer. J. Math. 70, (1948). 635–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement